Electron. J. Diff. Eqns., Vol. 2005(2005), No. 97, pp. 1-5.

A subsolution-supersolution method for quasilinear systems

Dimitrios A. Kandilakis, Manolis Magiropoulos

Assuming that a system of quasilinear equations of gradient type admits a strict supersolution and a strict subsolution, we show that it also admits a positive solution.

Submitted April 18, 2005. Published September 4, 2005.
Math Subject Classifications: 35B38, 35D05, 35J50.
Key Words: Quasilinear System; supersolution; subsolution.

Show me the PDF file (170K), TEX file, and other files for this article.

Return to the EJDE web page
Dimitrios A. Kandilakis
Department of Sciences
Technical University Of Crete
Chania, Crete, 73100 Greece
email: dkan@science.tuc.gr
Manolis Magiropoulos
Science Department
Technological and Educational Institute of Crete
71500 Heraklion, Greece
email: mageir@stef.teiher.gr